Apathy syndrome in depressed patients previously treated with selective serotonin reuptake inhibitors

N. N. Petrova, A. V. Markin

Результат исследований: Научные публикации в периодических изданияхстатьярецензирование

2 Цитирования (Scopus)

Аннотация

This review of literature considers apathy syndrome induced by selective serotonin reuptake inhibitors (SSRI). Epidemiology and etiology of this phenomenon are not clear. Clinical features, diagnosis of apathy, differentiating and correlations between apathy and depression are presented. The possible mechanisms of onset and strategies of therapy of SSRI-induced apathy are discussed. It has been concluded that, despite the clinical evidence of the relationship between apathy and SSRI treatment, evidence-based research is needed.

Язык оригиналарусский
Страницы (с-по)111-117
Число страниц7
ЖурналZhurnal Nevrologii i Psihiatrii imeni S.S. Korsakova
Том120
Номер выпуска1
DOI
СостояниеОпубликовано - 2020

Предметные области Scopus

  • Клиническая неврология
  • Психиатрия и душевное здоровье

Цитировать